Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

severe bloating? weight gain?????

HELP!!!!
I am on generic version of Wellbutrin xl 150 mg for 6 weeks now.  My stomach gets VERY big and bloated after the tiniest meal.  It stays very bloated most of the day,  I have gained 4 pounds in this 6 weeks.  Ironically, my appetitie has decreased.  I am also very "short" with people out of the blue.  
My question is...do these side effects go away???  I can't get over how bloated my stomach is  extremely uncomfortable..  This medicine does make me constipated, but I drink lots of water and have plenty of fiber as I normally would,  Thanks for your help
1 Responses
1666691 tn?1303757948
I think since its been 6 weeks its time to consult your doctor about this,usually initial side effects pass after 2 weeks but it can last longer.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.